{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602003522069180   Reference number:60A0128227

Anwendung der Deltamatrizen auf inhomogene Probleme.

非均質問題へのデルタマトリックスの利用
Author (1):
Material:
Volume: 27  Issue:Page: 250-254  Publication year: 1959
JST Material Number: C0184A  ISSN: 0020-1154  CODEN: INARA   Document type: Article
Article type: 原著論文  Country of issue: Germany, Federal Republic of (DEU) 
Terms in the title (2):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page